# SDR CALA2022071101700

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 146N52465
- Condition: Corroded
- Location: Sta1660-1680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN STA 1660-1680 LBL65 HAS CORROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9282474
